Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have bladder infection, taken Cipro and Sudafed for cold, started Itching in the body. Should I have to drink water?

I took one cipro 500 about three hours ago for a bladder infection I felt coming on. My ears started to itch , my face turned red and now my body feels itchy and looks sun burned. I have taken cipro many times before for bladder infections with no issues. I ve had a cold and i took sudafed before the cipro. How long should I wait before going to bed to sleep as it is now 2am and I m tired. I just don t want to suffocate in my sleep. Or should I stay up and drink water?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You might have an allergic reaction to Ciprofloxacin as the fact that you have taken it previously does not exclude the possibility , having flu like symptoms might also be that you have an infection causing the rash (possibly viral). Seeing that your bladder infection was self diagnosed I suggest you go an emergency room as soon as possible , as drinking water will not help at all.
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor